# SDR DALA2015042202875

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON ACCESS PANEL 540PB COUNTERSINK HOLE IN LT FUEL TANK.  REPLACED ACCESS PANEL 540PB IAW AMDS CARD 5730-6014.
